Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 108, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at Sep 17, 2021, 2:25 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2021, 2:25 PM EDT (18:25 UTC)
- Expired
- Sep 18, 2021, 2:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
314 WHUS73 KMQT 171825 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 225 PM EDT Fri Sep 17 2021 LSZ249-250-180230- /O.NEW.KMQT.SC.Y.0108.210917T1825Z-210918T0600Z/ Marquette to Munising MI-Munising to Grand Marais MI- 225 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246>248-180000- /O.EXB.KMQT.SC.Y.0104.000000T0000Z-210918T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 225 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft occurring. * WHERE...Point Isabelle to Lower Entrance of Portage Canal MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Huron Islands to Marquette MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ241-242-180200- /O.EXT.KMQT.SC.Y.0104.000000T0000Z-210918T0200Z/ Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- 225 PM EDT Fri Sep 17 2021 /125 PM CDT Fri Sep 17 2021/ ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI and Black River to Ontonagon MI. * WHEN...Until 10 PM EDT /9 PM CDT/ this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-180230- /O.EXT.KMQT.SC.Y.0105.000000T0000Z-210918T0900Z/ Grand Marais to Whitefish Point MI- 225 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-248-250-171930- /O.CON.KMQT.SC.Y.0104.000000T0000Z-210917T1900Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 225 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage, Seul Choix Point to Point Detour MI and Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ243>245-180230- /O.CON.KMQT.SC.Y.0105.000000T0000Z-210918T0400Z/ Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 225 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft occurring. * WHERE...Upper Entrance of Portage Canal to Eagle River MI, Eagle River to Manitou Island MI and Manitou Island to Point Isabelle MI. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ jp
2 follow-up statements
073 WHUS73 KMQT 172042 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 442 PM EDT Fri Sep 17 2021 LSZ245-180000- /O.EXT.KMQT.SC.Y.0105.000000T0000Z-210918T0000Z/ Manitou Island to Point Isabelle MI- 442 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft occurring. * WHERE...Manitou Island to Point Isabelle MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ241-242-180200- /O.CON.KMQT.SC.Y.0104.000000T0000Z-210918T0200Z/ Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- 442 PM EDT Fri Sep 17 2021 /342 PM CDT Fri Sep 17 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI and Black River to Ontonagon MI. * WHEN...Until 10 PM EDT /9 PM CDT/ this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ243-244-180400- /O.CON.KMQT.SC.Y.0105.000000T0000Z-210918T0400Z/ Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 442 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt becoming northwest winds 10 to 15 kt late. Waves 3 to 6 ft occurring. * WHERE...Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246>248-180000- /O.CON.KMQT.SC.Y.0104.000000T0000Z-210918T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 442 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West to northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft occurring. * WHERE...Huron Islands to Marquette MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-250-180445- /O.CON.KMQT.SC.Y.0108.000000T0000Z-210918T0600Z/ Marquette to Munising MI-Munising to Grand Marais MI- 442 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...West to northwest winds 10 to 15 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-180445- /O.CON.KMQT.SC.Y.0105.000000T0000Z-210918T0900Z/ Grand Marais to Whitefish Point MI- 442 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt becoming northwest winds 10 to 20 kt with gusts up to 25 kt early tonight. Becoming northerly winds 5 to 15 kt late tonight. Waves 2 to 5 ft occurring. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TAP
719 WHUS73 KMQT 180139 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 939 PM EDT Fri Sep 17 2021 LSZ249-180245- /O.CAN.KMQT.SC.Y.0108.000000T0000Z-210918T0600Z/ Marquette to Munising MI- 939 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LSZ241-242-180245- /O.EXP.KMQT.SC.Y.0104.000000T0000Z-210918T0200Z/ Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- 939 PM EDT Fri Sep 17 2021 /839 PM CDT Fri Sep 17 2021/ ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT /9 PM CDT/ THIS EVENING... $$ LSZ243-244-180400- /O.CON.KMQT.SC.Y.0105.000000T0000Z-210918T0400Z/ Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 939 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...West to northwest winds 10 to 15 kt with gusts up to 20 kt and waves 4 to 5 ft occurring. * WHERE...Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-180600- /O.CON.KMQT.SC.Y.0108.000000T0000Z-210918T0600Z/ Munising to Grand Marais MI- 939 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and waves 3 to 5 ft occurring. * WHERE...Munising to Grand Marais MI. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-180900- /O.CON.KMQT.SC.Y.0105.000000T0000Z-210918T0900Z/ Grand Marais to Whitefish Point MI- 939 PM EDT Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt and waves 3 to 5 ft occurring. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TAP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 1:22 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 17, 1:22 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Marquette MI 122 PM EDT Fri Sep 17 2021 .SHORT TERM...(Today and tonight) Issued at 515 AM EDT FRI SEP 17 2021 Current short term weather analysis has the LLJ of 55+ kts pushing to east and northeast ahead of a cold front across far western Lake Superior this morning as of 8Z. SPC Mesoanalysis has the theta-e moisture advection nose into our far western zones. Bulk shear values from Sfc-1km are 45 kts across the far western inland zones also, with MUCAPE values upwards of 1500-2000 J/kg as of 8Z. 300mb SPC mesoanalysis also shows strong divergence aloft presently for the far west ahead of the cold front. DCAPE values near 800-1000 J/kg could assist with localized gusts upwards of 30-40 kts at the surface. All of this being said, we have had convection popping up quickly for the west half early this morning, with lightning being impressive. Despite the strong LLJ providing very good updraft potential, severe weather is not looking to be imminent at this time. Convection has been quick to develop, but the updrafts are getting cut off just as quickly by downdrafts in the convection. We have had a couple of hail reports early this morning of up to pea sized, nothing larger thus far. The convection should continue to push to the east and northeast this morning. Expect that this line of convection will continue to develop/dissipate as the main vector of flow is nearly parallel to the surface frontal boundary. As the day continues, the surface cold front will push to the east. With overnight breezy conditions causing boundary layer mixing, areas furthest to the west have seen their daytime maximum for the day, especially where downslope terrain effects have occurred near the Huron Bay and Keweenaw Peninsula. Rain showers and thundershowers will dissipate as the morning ensues, with the best dynamics pushing outside of our cwa. Cloud cover over the south central and eastern half of Upper Michigan will take a little bit longer to occur as the cold front continues to the east. This will allow temperatures to briefly rise into the 70s before the cold front allows for CAA to occur behind it. Temperatures behind the front will remain steady or slowly fall through the afternoon. Expect cloud cover to dissipate from west to east as dry air entrainment from an advancing surface high pushes into the Great Lakes. Any breezy winds that occur ahead of the cold front will quickly dissipate behind the front as the pressure gradient decreases later today. Overnight tonight, mostly clear skies will allow for temperatures to quickly decrease, especially over the interior portions of the cwa. Went with a blend of the NBM 10th percentile and other hi-res guidance to reflect the drop in overnight lows. Most areas away from the lakeshores will see the 40s, and a couple areas in the far interior west will bottom out near the upper 30s to 40 degree range by Saturday morning. Lows will remain in the low 50s for areas closest to the lakeshores. Dry conditions will occur overnight, but a few low-lying areas could see patchy ground fog by Saturday morning as well. .LONG TERM...(Saturday through Thursday) Issued at 236 AM EDT FRI SEP 17 2021 Upper air pattern consists of a 500 mb ridge across the southern U.S. poking up into the northern plains with a trough in the Pacific NW 12z Sat. The ridge moves into the upper Great Lakes 12z Sun and into the ern U.S. 12z Mon with troughing in the Rockies then. Quiet for this forecast period with a warming trend. Did not make too many changes to the going forecast. In the extended, the GFS and ECMWF show a 500 mb trough in the eastern Rockies/northern plains and a ridge in the eastern U.S. 12z Mon. This trough moves to the upper Great Lakes 12z Tue and the trough axis passes across the area 12z Wed. A trough in the Pacific NW 12z Wed quickly moves to the northern Rockies 12z Thu and into the northern plains 12z Fri. Temperatures will fall to below normal this forecast period and then warm to near normal by the end of the forecast period. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 122 PM EDT FRI SEP 17 2021 2 cold fronts will move through Upper Michigan during this period. Despite this, VFR conditions are expected at all terminals. The first front has already trekked east of KIWD and KCMX and westerly winds behind it have been observed to be a little gusty. These winds should continue through the afternoon, particularly at KCMX where 25- 30 knots is possible. As the first front moves through KSAW early this afternoon, impacts look to be limited to shower activity. The 2nd front will move through this evening, and mainly bring a drier airmass and weakening winds. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 403 AM EDT FRI SEP 17 2021 The strong LLJ continues its march overhead of Lake Superior early this morning at 50+kts as a cold front is approaching from the west. Wind gusts of 25-30 kts can be expected across the lake as of this morning, with winds weakening slightly to 20 to 25 kts across the east half of the lake through the afternoon. A region of high pressure will move over the lake on Saturday, bringing generally light winds across the lake below 20 kts. Sunday will bring a warm front across the lake, with gusts up to 25 kts across the east half of the lake Sunday afternoon through Monday. Winds will then remain near 20 knots through Tuesday afternoon before the next disturbance approaches the area bringing another opportunity for wind gusts to 25 kts Tuesday evening through Wednesday. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... Beach Hazards Statement until 9 PM EDT this evening for MIZ006. Beach Hazards Statement until 4 PM EDT this afternoon for MIZ014. Lake Superior... None. Lake Michigan... None. && SHORT TERM...BW LONG TERM...07 AVIATION...JP MARINE...BW
Hazardous weather outlook, Sep 17, 4:57 AM EDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 457 AM EDT Fri Sep 17 2021 MIZ001>007-009>014-084-085-181200- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 457 AM EDT Fri Sep 17 2021 /357 AM CDT Fri Sep 17 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Thunderstorms are possible today. Some of the stronger storms could contain small hail and gusty winds to 40 mph. There is a high swim risk for Alger and Southern Schoolcraft Counties into this evening. See the latest surf zone forecast and beach hazards statement for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-181200- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 457 AM EDT Fri Sep 17 2021 /357 AM CDT Fri Sep 17 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms are possible today across all of Lake Superior. Some of the stronger storms could contain small hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-181200- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 457 AM EDT Fri Sep 17 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms will be possible today. Some of the storms could contain small hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. 07
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 9:42 PM EDT | Small Craft Advisory | MQT | 14 hr | |
| Sep 16, 11:36 PM EDT | Special Weather Statement | MQT | Keweenaw | 39 min |
| Sep 16, 11:55 PM EDT | Special Weather Statement | MQT | Keweenaw | 35 min |
| Sep 17, 3:37 AM EDT | Special Weather Statement | MQT | Ontonagon | 23 min |
| Sep 17, 3:43 AM EDT | Special Weather Statement | MQT | Houghton | 32 min |
| Sep 17, 4:20 AM EDT | Special Weather Statement | MQT | Keweenaw | 25 min |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.